# SDR ASAA0580435

- Difficulty date: August 7, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360551
- Condition: Corroded
- Location: Fs 712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, LONGERON CORRODED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR CHANNEL.  (M)
